# SDR QXEA200602387

- Difficulty date: September 4, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,901 hours, 7,676 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2394: PUSHER SYSTEM FAIL CAUTION LIGHT. AIRCRAFT RETURNED TO GATE. MAINTENANCE PERFORMED OPS TEST OF STALL PROTECTION MODULE AND FUNCTIONAL TEST OF THE AOA TRANSDUCER IAW Q400 AMM TASK 27-33-01-710-801 AND 27-33-26-720-801. OPS AND FUNCTIONAL CHECKS GOOD. INTERROGATED CDS SYSTEM FOR PREVIOUS FAULTS, NONE RECORDED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
